| Catalog Number |
8065752217 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that the fluid flow was obstructed or even no fluid flow during the cataract surgery without intraocular lens implantation.The surgery was completed on the same day after replacing the product with another one.There was no patient impact.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The two wet gravity fluidics management system (fms) in the tray was visually inspected.The drain bags were detached from the drain bag tape on the covers due to saturation.The drain bag tapes were adhered on the cassettes properly.Both irrigation and aspiration luers were intact.Flare shape was observed in the blue socket fitting at the aspiration tubing insertion end.The products were tested using the calibrated console.The products could be recognized by the console.The products primed and tuned with the handpiece and the 0.9-millimeter aspiration bypass system (abs) tip and infusion sleeve from the lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.The products functioned within specification per standard operating procedure (sop).Additional functional tests were performed, and all results were acceptable range of specification.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event.The product functioned per specifications.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product meeting specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).